# SDR 97ZZZX694

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 052302012
- Condition: Corroded
- Location: Rt Wing
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY INTERGRANULAR AND SURFACE CORROSION FOUND IN RT WING FWD SPAR CAP.  REMOVED AND PRELACED PART WITH NEW CESSNA PART.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  PARTS WERE NOT PROTECTED WITH PRIMER AT TIME OF MANUFACTURE.
